Structure of the spectrum of a net of quantum waveguides and bounded solutions of a model problem at the threshold

S.A. Nazarov

Результат исследований: Научные публикации в периодических изданияхстатья

5 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)637-641
ЖурналDoklady Mathematics
Том90
Номер выпуска2
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{a6b65561fb774fe1a1250d9c9553f4ce,
title = "Structure of the spectrum of a net of quantum waveguides and bounded solutions of a model problem at the threshold",
author = "S.A. Nazarov",
year = "2014",
doi = "10.1134/S1064562414050305",
language = "English",
volume = "90",
pages = "637--641",
journal = "Doklady Mathematics",
issn = "1064-5624",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "2",

}

Structure of the spectrum of a net of quantum waveguides and bounded solutions of a model problem at the threshold. / Nazarov, S.A.

В: Doklady Mathematics, Том 90, № 2, 2014, стр. 637-641.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Structure of the spectrum of a net of quantum waveguides and bounded solutions of a model problem at the threshold

AU - Nazarov, S.A.

PY - 2014

Y1 - 2014

U2 - 10.1134/S1064562414050305

DO - 10.1134/S1064562414050305

M3 - Article

VL - 90

SP - 637

EP - 641

JO - Doklady Mathematics

JF - Doklady Mathematics

SN - 1064-5624

IS - 2

ER -